# SDR WX0A2018041073318

- Difficulty date: April 5, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N306NV
- Make and model: Airbus A319-112
- Aircraft serial: 2420
- Aircraft time: 39,556 hours, 25,301 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Packing
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EMERGENCY DECLARED, HYD "Y" RSVR LOW LVL ECAM APPEARED. R&R DAMAGED FILTER PACKING.
